# SDR AALA202307071607

- Difficulty date: July 4, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N418AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9550
- Aircraft time: 10,222 hours, 2,785 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R DOOR ASSIST BOTTLE REQUIRES SERVICING. SERVICED DOOR ASSIST BOTTLE PER AMM 52-10-00.
